# SDR REXA2016112602366

- Difficulty date: November 26, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 24,352 hours, 21,563 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO APB FWD FACE HAS FOUR REPAIRS THAT ARE GOUGED. REMOVED AND REPLACED OUTER DOUBLER (4 EA) AFT CARGO FWD APB PER REO 601R-53-61-1285.
